# SDR DALA2019082324942

- Difficulty date: August 20, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 64,568 hours, 23,782 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND 1R SLIDE BUNDLE TO HAVE A STRAP HANGING LOOSE.   RESECURED D-RING STRAP AS REQ'D IAW AMM 25-66.
